# SDR VNAA2009012200007

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 10,368 hours, 10,160 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: GG43610087
- Part serial: 478
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 2,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ISOL VALVE FAIL MESSAGE AFTER DEPARTING CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ISOLATION VALVE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
